# SDR TRBA201121502

- Difficulty date: July 31, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 23,372 hours, 27,773 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR NEEDS ADJUSTMENT.  ADJUSTED MAIN DOOR IAW JIC 52-11-00.
